# SDR SCNA20230921227

- Difficulty date: September 6, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 60,812 hours, 33,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JC 802778 NR 00066: PANEL FAIRING SUPPORT STRUCTURE ON FWD SIDE WHERE PANEL 193 D IS LOCATED HAS DAMAGED AND CORRODED HOLES WHERE NUTPLATES WERE REMOVED. - - - RESOLUTION: REMOVED DAMAGED SUPPORT STRUCTURE ON FWD SIDE OF PANEL 193 D BS 727+27 AND RPLACED FOR A NEW PART P/N 149A7593749 AND P/N 149A7593050 PER B737 SRM 51-40-02-0G AND BOEING DWG # 149A7502 REV -
